How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Z Your Own Question
Dr. Z
Dr. Z, Psychologist
Category: Mental Health
Satisfied Customers: 10643
Experience:  Psy.D. in Clinical Forensic Psychology with a background in treating severe mental illnesses.
74815544
Type Your Mental Health Question Here...
Dr. Z is online now
A new question is answered every 9 seconds

I combined .5 mgms. Of clonazapam with 15 mgms. Of

This answer was rated:

I combined .5 mgms. Of clonazapam with 15 mgms. Of Milan-mirtzazaprine and had a bad morning reaction after taking the combination before bedtime yesterday. Am I correct in assuming the problem was because I combined the two drugs?
Dr. Z. :

Hello I believe I can help you with your concern

Dr. Z. :

I am so sorry that you had a bad morning reaction after taking these medications. May I ask what were your symptoms in the morning for you to call it a "bad morning reaction?"

Dr. Z. :

And also how long have you been taking the clonazepam and Mylan-mirtazapine?

Dr. Z. :

I am sorry you just rated me with a bad service, may I ask why?

Dr. Z. :

You did not even answer my questions for more information regarding your symptoms of a "bad morning reaction"

Dr. Z and other Mental Health Specialists are ready to help you